| Model Number |
FX811B3B4AMABB |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided in the final report.
Event or Problem Description
Arjo became aware of the citadel plus bed frame malfunction.The customer reported: "left railing is broken.Very loose.Safety issue." no injury was reported.The arjo service technician inspected the bed and found that the left-hand foot-end side rail detached.The screws holding the panel to the metal plate were ripped off.
Additional Manufacturer Narrative
In the investigated complaint, the circumstances under which the equipment was damaged remain unknown.However, based on the analysis of the previous complaints and the conducted investigation, it is believed, that the most likely scenario is that the side rail detached due to excessive external force applied.According to instruction for use citadel plus (ifu, 831.374-en rev.14) safety sides shall be checked every day by a caregiver.If the malfunction is identified, arjo or qualified service personnel should be contacted.The side rail detached; therefore the arjo device did not meet the specification.The complaint was assessed as reportable due to the detachment of the side rail which can lead to a patient fall.The bed was in use by the patient.No injury was reported.